Alert archive / Louisiana / Gale Warnings in 2011
Gale Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Sep 4, 2011, 2:12 PM CDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 2:12 PM CDT (19:12 UTC)
- Expired
- Sep 5, 2011, 7:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
244 WHUS74 KLCH 041912 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 212 PM CDT SUN SEP 4 2011 ...LOW WATER ADVISORY HAS BEEN ISSUED... ...GALE WARNING HAS BEEN ISSUED... ...SMALL CRAFT ADVISORY HAS BEEN ISSUED... .AN UPPER MIDWEST COLD FRONT WILL ADVANCE SOUTH THROUGH THE WESTERN UPPER GULF COAST STATES AND INTO THE NORTHWEST GULF OF MEXICO. STRONG NORTHERLY WINDS WILL BE FOUND IN WAKE OF THE DEPARTING FRONT. NORTHERLY STRESS ON THE LAKE SURFACE WILL SHOVEL SOME OF THE LAKE WATER OUT TO SEA. THE ACTUAL TIDES WILL BE RUNNING FROM 1 TO 2 FEET BELOW THE MEAN-LOWER-LOW-WATER DATUM...ESPECIALLY DURING THE TIME OF THE EBB TIDES LATER THIS AFTERNOON AND MONDAY AFTERNOON. GMZ450-470-050515- /O.NEW.KLCH.GL.W.0005.110904T1912Z-110905T1700Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 212 PM CDT SUN SEP 4 2011 ...GALE WARNING IN EFFECT UNTIL NOON CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CDT MONDAY. WINDS AND SEAS: NORTHWEST WINDS 30 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 5 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-050515- /O.NEW.KLCH.SC.Y.0097.110904T1912Z-110905T2300Z/ /O.EXT.KLCH.LO.Y.0008.000000T0000Z-110905T2300Z/ SABINE LAKE-CALCASIEU LAKE- 212 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT MONDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT MONDAY. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT MONDAY. * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 AND 2 FEET BELOW THE MEAN LOWER LOW WATER DATUM ARE EXPECTED AT THE TIME OF LOW TIDE. WINDS AND SEAS: NORTHWEST WINDS 25 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
889 WHUS74 KLCH 042136 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 436 PM CDT SUN SEP 4 2011 ...LOW WATER ADVISORY HAS BEEN ISSUED... ...GALE WARNING HAS BEEN ISSUED... ...SMALL CRAFT ADVISORY HAS BEEN ISSUED... .TROPICAL STORM LEE WILL CONTINUE INLAND OVER THE NORTHERN ATCHAFALAYA BASIN ACROSS CENTRAL LOUISIANA THIS EVENING...EVENTUALLY LIFTING NORTH AND EAST OF THE AREA BY MONDAY. COOLER AND DRIER AIR WILL ADVANCE SOUTH ACROSS SOUTHEAST TEXAS AND LOUISIANA OVERNIGHT INTO MONDAY. THE INTERACTION WITH TROPICAL STORM LEE WILL PRODUCE STRONG NORTHERLY WINDS ACROSS THE COASTAL LAKES AND BAYS...AND COASTAL WATERS OUT 60 NAUTICAL MILES. THE STRONG NORTHERLY WINDS WILL CAUSE ACTUAL TIDES TO BE RUNNING FROM 1 TO 2 FEET BELOW THE MEAN-LOWER-LOW-WATER DATUM. GMZ452-455-472-475-051300- /O.EXA.KLCH.GL.W.0005.000000T0000Z-110905T1700Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 436 PM CDT SUN SEP 4 2011 ...GALE WARNING IN EFFECT UNTIL NOON CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CDT MONDAY. WINDS AND SEAS: NORTHWEST WINDS 30 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 5 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-470-051300- /O.CON.KLCH.GL.W.0005.000000T0000Z-110905T1700Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 436 PM CDT SUN SEP 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT MONDAY... WINDS AND SEAS: NORTHWEST WINDS 30 TO 35 KNOTS WITH LOCALLY HIGHER GUSTS. ROUGH SEAS 5 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ435-051300- /O.EXA.KLCH.SC.Y.0097.000000T0000Z-110905T2300Z/ VERMILION BAY- 436 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT MONDAY. * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 AND 2 FEET BELOW THE MEAN LOWER LOW WATER DATUM ARE EXPECTED AT THE TIME OF LOW TIDE. WINDS AND SEAS: NORTHWEST WINDS 25 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-051300- /O.CON.KLCH.LO.Y.0008.000000T0000Z-110905T2300Z/ /O.CON.KLCH.SC.Y.0097.000000T0000Z-110905T2300Z/ SABINE LAKE-CALCASIEU LAKE- 436 PM CDT SUN SEP 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY... * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 AND 2 FEET BELOW THE MEAN LOWER LOW WATER DATUM ARE EXPECTED AT THE TIME OF LOW TIDE. WINDS AND SEAS: NORTHWEST WINDS 25 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
126 WHUS74 KLCH 050912 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 AM CDT MON SEP 5 2011 ...LOW WATER ADVISORY IN EFFECT FOR SABINE AND CALCASIEU LAKES... ...GALE WARNING IN EFFECT FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS... .THE REMNANTS OF TROPICAL DEPRESSION LEE WILL CONTINUE TO MOVE NORTHEAST AND AWAY FROM THE AREA TODAY...WITH COOLER AND DRIER AIR SPILLING INTO THE REGION IN THE WAKE OF A COLD THAT MOVED THROUGH OVERNIGHT. THE VERY STRONG PRESSURE GRADIENT...ALONG WITH COLD AIR MOVING OVER WARMER GULF WATERS...WILL PRODUCE STRONG NORTHERLY WINDS ACROSS THE COASTAL LAKES AND BAYS...AND COASTAL WATERS OUT TO 60 NAUTICAL MILES. THE STRONG NORTHERLY WINDS WILL CAUSE ACTUAL TIDES TO RUN FROM 1 TO 2 FEET BELOW THE ASTRONOMICAL TIDES...RESULTING IN READINGS AROUND MINUS 1 FOOT MLLW AT THE TIME OF LOW TIDE THIS AFTERNOON. GMZ450-470-051800- /O.EXT.KLCH.GL.W.0005.000000T0000Z-110905T1800Z/ /O.EXB.KLCH.SC.Y.0097.110905T1800Z-110906T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 412 AM CDT MON SEP 5 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS THIS MORNING. NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THIS AFTERNOON AND TONIGHT. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-051800- /O.EXT.KLCH.GL.W.0005.000000T0000Z-110906T0000Z/ /O.NEW.KLCH.SC.Y.0098.110906T0000Z-110906T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 412 AM CDT MON SEP 5 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS TODAY. NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-051800- /O.EXB.KLCH.LO.Y.0008.000000T0000Z-110906T0000Z/ /O.EXT.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ VERMILION BAY- 412 AM CDT MON SEP 5 2011 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 TO 2 FEET BELOW THE ASTRONOMICAL TIDES ARE EXPECTED...RESULTING IN READINGS AROUND MINUS 1 FOOT MLLW AT THE TIME OF LOW TIDE. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-051800- /O.EXT.KLCH.LO.Y.0008.000000T0000Z-110906T0000Z/ /O.EXT.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ SABINE LAKE-CALCASIEU LAKE- 412 AM CDT MON SEP 5 2011 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 TO 2 FEET BELOW THE ASTRONOMICAL TIDES ARE EXPECTED...RESULTING IN READINGS AROUND MINUS 1 FOOT MLLW AT THE TIME OF LOW TIDE. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
542 WHUS74 KLCH 051818 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 118 PM CDT MON SEP 5 2011 ...LOW WATER ADVISORY IN EFFECT FOR SABINE AND CALCASIEU LAKES... ...GALE WARNING IN EFFECT FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL LAKES AND BAYS... .THE REMNANTS OF TROPICAL DEPRESSION LEE WILL CONTINUE TO MOVE NORTHEAST AND AWAY FROM THE AREA TODAY...WITH COOLER AND DRIER AIR SPILLING INTO THE REGION. THE VERY STRONG PRESSURE GRADIENT ...ALONG WITH COLD AIR MOVING OVER WARMER GULF WATERS...WILL PRODUCE STRONG NORTHERLY WINDS ACROSS THE COASTAL LAKES AND BAYS...AND COASTAL WATERS OUT TO 60 NAUTICAL MILES. THE STRONG NORTHERLY WINDS WILL CAUSE ACTUAL TIDES TO RUN FROM 1 TO 2 FEET BELOW THE ASTRONOMICAL TIDES...RESULTING IN READINGS AROUND MINUS 1 FOOT MLLW AT THE TIME OF LOW TIDE THIS AFTERNOON. GMZ450-470-060500- /O.EXP.KLCH.GL.W.0005.000000T0000Z-110905T1800Z/ /O.CON.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 118 PM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THIS AFTERNOON AND TONIGHT. SEAS 4 TO 7 FEET OUT TO 20 NM...7 TO 9 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-060500- /O.CON.KLCH.GL.W.0005.000000T0000Z-110906T0000Z/ /O.CON.KLCH.SC.Y.0098.110906T0000Z-110906T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 118 PM CDT MON SEP 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * WINDS AND SEAS: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS 35 KNOTS THIS AFTERNOON. NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS TONIGHT. SEAS 4 TO 8 FEET OUT TO 20 NM...8 TO 10 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-060500- /O.CON.KLCH.LO.Y.0008.000000T0000Z-110906T0000Z/ /O.CON.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 118 PM CDT MON SEP 5 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * LOW WATER: WATER LEVELS CONTINUE TO RUN BELOW THE TIDE TABLE VALUES. WATER LEVELS BETWEEN 1 TO 2 FEET BELOW THE ASTRONOMICAL TIDES ARE EXPECTED...RESULTING IN READINGS AROUND MINUS 1 FOOT MLLW AT THE TIME OF LOW TIDE. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
037 WHUS74 KLCH 060017 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 717 PM CDT MON SEP 5 2011 ...WATER LEVELS WILL RETURN TOWARD NORMAL LEVELS... ...WINDS OVER THE EASTERN GULF WATERS HAVE DROPPED BELOW GALE FORCE... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL LAKES AND BAYS AS WELL AS THE COASTAL WATERS... .GRADIENT WINDS WILL RELAX IN RESPONSE TO A WEAKENING AND DEPARTING LOW PRESSURE SYSTEM, THE REMNANTS OF WHAT WAS ONCE TROPICAL DEPRESSION LEE. COLD AIR MOVING OVER WARMER GULF WATERS...WILL PRODUCE SUFFICIENTLY STRONG NORTHERLY WINDS ACROSS THE COASTAL LAKES AND BAYS...AND COASTAL WATERS OUT TO 60 NAUTICAL MILES TO REMAIN WITHIN SMALL CRAFT ADVISORY CRITERIA. THE DIMINISHING NORTHERLY WINDS WILL ALLOW ACTUAL TIDES TO RUN RETURN TOWARD NORMAL READINGS FROM THE LOW READINGS EARLIER TODAY. GMZ452-455-472-475-060500- /O.EXP.KLCH.GL.W.0005.000000T0000Z-110906T0000Z/ /O.CON.KLCH.SC.Y.0098.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 717 PM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-060500- /O.EXP.KLCH.LO.Y.0008.000000T0000Z-110906T0000Z/ /O.CON.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 717 PM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-060500- /O.CON.KLCH.SC.Y.0097.000000T0000Z-110906T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 717 PM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Sep 4, 7:07 AM CDT, 7 hours 5 minutes earlier.
Area forecast discussion, Sep 4, 7:07 AM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
707 AM CDT SUN SEP 4 2011
.UPDATE...
UPDATED TEXT PRODUCTS AND HAZARD GRIDS TO REMOVE TORNADO WATCH
830 WHICH EXPIRED AT 7 AM FOR PORTIONS OF ACADIANA AND THE
ADJACENT COASTAL WATERS. 24
&&
.PREV DISCUSSION... /ISSUED 642 AM CDT SUN SEP 4 2011/
AVIATION...
TROPICAL STORM LEE CONTINUES TO MOVE SLOWLY ALONG THE SOUTHERN
LOUISIANA COAST THIS AM. CEILINGS AND VSBY WILL VARY IN AND NEAR
SHOWERS. CEILINGS WILL REMAIN BELOW 030 WITH VSBY WILL BE FROM 2
TO >6SM THRU THE DAY.
PREV DISCUSSION... /ISSUED 541 AM CDT SUN SEP 4 2011/
.TROPICAL STORM LEE HUGGING THE SOUTH CENTRAL LOUISIANA COAST...
DISCUSSION...
OBVIOUS PRIMARY SHORT TERM CONCERN CONTINUES TO BE TROPICAL STORM
LEE. LATEST ADVISORY FROM NHC PLACES THE CENTER NEAR THE SOUTHWEST
VERMILION PARISH COASTLINE...BUT RADAR IMAGERY AND RECENT OBS FROM
FRWL1 AND KVNP SUGGEST THE CENTER IS JUST EAST OF THESE OBSERVATION
POINTS. PUTTING ASIDE THIS SMALL DIFFERENCE...WHICH MAY REPRESENT A
TEMPORARY WOBBLE TO THE EAST AS DEEPER CONVECTION WRAPS AROUND THE
SOUTHEASTERN QUADRANT...THE GENERAL FORECAST PHILOSOPHY REMAINS THE
SAME...AND IS ONE OF A CYCLONE SLOWLY EXITING OUR REGION TO THE
EAST-NORTHEAST OVER THE NEXT COUPLE OF DAYS.
THE GREATEST HAZARDS ASSOCIATED WITH LEE CONTINUE TO BE A PROLONGED
PERIOD OF TROPICAL STORM FORCE WINDS/GUSTS...MAINLY OVER THE GULF
WATERS AND ELEVATED STRUCTURES SUCH AS BRIDGES/OVERPASSES...INLAND
FLOODING DUE TO THE SLOW FORECAST MOVEMENT...AND STORM SURGE
FLOODING OF 3 TO 5 FEET ALONG AND EAST OF THE CENTER.
NUMEROUS REPORTS OF SUSTAINED WINDS OF 30 TO 40 KT...WITH GUSTS OF
4O TO 50 KT...HAVE BEEN OBSERVED AT OFFSHORE OIL PLATFORMS
OVERNIGHT. PEAK SFC GUSTS FROM INLAND SITES AND BUOYS HAVE GENERALLY
BEEN IN THE 25 TO 30 KT RANGE...THOUGH HIGHER GUSTS MAY OCCUR WITHIN
RAINBANDS. THE LARGE CONVECTIVE BAND TO THE SOUTH/SOUTHEAST OF THE
CENTER LOOKS LIKE IT WILL BE WRAPPING INTO SOUTH CENTRAL LOUISIANA
WITHIN THE NEXT COUPLE OF HOURS...AND THIS WILL HAVE TO BE WATCHED
CLOSELY AS IT WILL BE PASSING OVER LOCATIONS THAT HAVE ALREADY
RECEIVED 4 PLUS INCHES. AN ADDITIONAL 2 TO 4 INCHES...WITH LOCALLY
HIGHER AMOUNTS...IS POSSIBLE OVER PARTS OF EAST AND SOUTH CENTRAL
LOUISIANA THROUGH MONDAY...WITH AMOUNTS TAPERING OFF FARTHER WEST TO
UNDER A HALF INCH OVER EAST TEXAS. THE FLASH FLOOD WATCH GENERALLY
ALONG AND EAST OF AN ALEXANDRIA TO SABINE PASS LINE WILL REMAIN IN
EFFECT.
STORM SURGE FLOODING HAS BEEN REPORTED IN THE CYPREMORT POINT AREA
YESTERDAY EVENING AND OVERNIGHT...AND THIS IS EXPECTED TO PERSIST IN
THIS AND OTHER COASTAL PARTS OF SOUTH CENTRAL LOUISIANA AS LONG AS
THE ONSHORE FLOW EAST OF THE CENTER REMAINS...WHICH UNFORTUNATELY
COULD BE ANOTHER 12 TO 24 HRS OR SO.
CONDITIONS AREAWIDE SHOULD GRADUALLY BEGIN TO IMPROVE FROM WEST TO
EAST LATER TODAY AS LEE MOVES SLUGGISHLY...AND IMPROVE MORE QUICKLY
AS THE CYCLONE BEGINS TO ACCELERATE TO THE EAST-NORTHEAST AWAY FROM
THE AREA LATE TONIGHT. THE UPPER TROUGH RESPONSIBLE FOR RIDDING US
LEE IS STILL PROGGED TO SEND A STRONG EARLY FALL COLD FRONT THROUGH
THE REGION. IN FACT...THE TROPICAL STORM WARNINGS OVER THE COASTAL
WATERS ARE LIKELY TO BE IMMEDIATELY REPLACED BY OTHER HAZARD
HEADLINES FOR THE STRONG NORTHERLY WINDS.
MUCH DRIER AND COOLER AIR IS PROGGED TO FILTER IN BEHIND THE
FRONT...WITH DEWPOINTS DROPPING INTO THE 40S AND 50S. DAYTIME HIGHS
MIDWEEK ARE EXPECTED TO REACH THE LOWER/MID 80S...WITH MORNING LOWS
IN THE UPPER 50S TO LOWER 60S. TEMPERATURES ARE EXPECTED TO ONLY
SLOWLY MODERATE TOWARD SEASONAL NORMS TOWARD THE END OF THE WEEK AND
INTO THE WEEKEND. WILL HAVE TO WATCH THE TAIL END OF THIS FRONT
LATER IN THE WEEK...WITH GLOBAL MODELS FORECASTING THE DEVELOPMENT
OF AN AREA OF LOW PRESSURE IN THE BAY OF CAMPECHE.
MARINE...
TROPICAL STORM LEE IS NEAR 29.6 N 92.5 W AT 4 AM CDT. THE STORM IS
EXPECTED TO MOVE INLAND OVER SOUTHERN LOUISIANA EARLY THIS
MORNING AND THEN MOVE SLOWLY NORTHEAST ACROSS SOUTHEAST LOUISIANA
AND SOUTH MISSISSIPPI MONDAY AND TUESDAY. OFFSHORE WINDS ARE
EXPECTED TO PERSIST THROUGH THE REMAINDER OF THE WEEK. ALL
INTEREST SHOULD MONITOR THE LATEST ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 77 70 84 60 / 100 80 30 10
KBPT 80 72 87 60 / 80 50 20 10
KAEX 75 70 81 58 / 100 90 40 10
KLFT 77 71 78 60 / 100 100 50 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ACADIA-ALLEN-
AVOYELLES-CALCASIEU-CAMERON-EVANGELINE-IBERIA-JEFFERSON
DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST. LANDRY-ST.
MARY-UPPER ST. MARTIN-VERMILION.
TROPICAL STORM WARNING FOR ACADIA-ALLEN-AVOYELLES-CALCASIEU-
CAMERON-EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER
ST. MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION.
TX...NONE.
GM...TROPICAL STORM WARNING FOR CALCASIEU LAKE-COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM-SABINE LAKE-VERMILION BAY-WATERS FROM INTRACOASTAL CITY
TO CAMERON LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Sep 4, 6:20 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 620 AM CDT SUN SEP 4 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180-201-215-216-259>262-051130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 620 AM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA... SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT TROPICAL STORM LEE WILL MEANDER NEAR THE VERMILION PARISH COAST THIS MORNING...GRADUALLY MOVING INLAND OVER ACADIANA DURING THE DAY. TROPICAL STORM FORCE WINDS WILL CONTINUE TO AFFECT COASTAL LOCATIONS EAST OF CAMERON...PORTIONS OF ACADIANA AS WELL AS MUCH OF THE COASTAL WATERS. IN ADDITION...HEAVY RAINFALL IS EXPECTED TO AFFECT PORTIONS OF CENTRAL AND SOUTHERN LOUISIANA. AN ADDITIONAL 2 TO 5 INCHES OF RAIN IS POSSIBLE TODAY...AND FLOODING WILL BE POSSIBLE ACROSS THE AREA...ESPECIALLY ALONG SMALL STREAMS AND LOW LYING AREAS. PLEASE SEE THE LATEST INFORMATION FROM THE HURRICANE LOCAL STATEMENT UNDER NEWHLSLCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS WILL GRADUALLY IMPROVE ON MONDAY AS THE STORM BEGINS TO MOVE NORTHEAST AWAY FROM THE REGION. A FAIRLY STRONG COLD FRONT WILL MOVE THROUGH THE REGION MONDAY IN THE WAKE OF TROPICAL STORM LEE...BRINGING MUCH DRIER AND COOLER AIR TO THE AREA FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:07 PM CDT | Areal Flood Warning | LCH | Cameron | 6 hr |
| Sep 3, 8:18 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 7 hr |
| Sep 4, 12:30 PM CDT | Low Water Advisory | LCH | 31 hr | |
| Sep 4, 2:12 PM CDT | Small Craft Advisory | LCH | 41 hr | |
| Sep 4, 2:17 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 29 hr |
| Sep 4, 3:21 PM CDT | Areal Flood Advisory | LCH | Avoyelles | 114 min |
| Sep 4, 5:50 PM CDT | Areal Flood Advisory | LCH | Avoyelles, Rapides, Saint Landry | 115 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.